# SDR IPXA2016031800914

- Difficulty date: March 4, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527605600600
- Part serial: C02093
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124CRH, ELEVATOR UPPER SURFACE SKIN T/E SHOWS INDICATION OF WATER BETWEEN ER 10 & ER 13.  AREA IS AROUND SCREW 22 FROM OTBD OF ELEVATOR AND MARKED IN RED.  EVALUATED AREA & REPAIRED WITNESS HOLES IAW SREO A300-5500-43303-B.
